Although we make every effort to ensure accuracy, Macmillan Cancer Support cannot accept liability for this information, or for third-party information such as other websites to which we link. If you are concerned about your health you should consult your doctor. Please bear in mind that your question can be read by others - don't post your contact details or any other information that could personally identify you. All answers will be based on information that is correct at the time of posting.
My husband is 1 week into his first chemo of capox he is also on a lot of other meds for pain. Today we have noticed his abdomen min just below his sternum is swollen he has no pain from this and feels no different is this a side effect of the chemo?
Hi Jayne (Python98 ),
Thanks for getting in touch with us.
It’s difficult for us to say whether the swelling in your husband’s abdomen is related to his CAPOX chemotherapy. We always advice that if anymore has any new, persistent or worsening symptoms that they let their team know so that they can be properly assessed.
Your husband will have been given a 24-hour contact number, it’s important that you give them a call today.
Please don’t hesitate to get back in touch with us and let us know how he gets on.
Best wishes and take care.
Ellen-Macmillan Online Digital Nurse Specialist.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: